# SDR CA020820005

- Difficulty date: August 19, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Make and model: Boeing 727231
- Aircraft time: 70,603 hours
- Engine: Pwa JT8D9A
- System (JASC): 5270 · Door Warning System
- Part: Bulb
- Condition: Burned Out
- Location: Door Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE OFF, A/C FAILED TO PRESSURIZE. A RUMBLING SOUND WAS HEARD FROM BENEATH COCKPIT FLOOR.  FUEL DUMP OF 4000 LBS CARRIED OUT AND RETURNED FOR NORMAL LANDING.  E/E BAY DOOR WAS NOT LATCHED PROPERLY & COCKPIT INDICATOR LIGHTS WERE UNSERVICEABLE.  VERBAL FROM F/E, DOOR SECURED / LATCHED PROPERLY,  LIGHT BULBS REPLACED,  WARNING SYSTEM TEST NORMAL
